# SDR SWI20240515000410

- Difficulty date: April 30, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 40,211 hours, 40,259 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: UNKNOWN
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING IB FLAP MOVEABLE VANE HAS CHAFFING DAMAGE WHERE THE VANE MEETS THE STOPS IN THREE SPOTS.    (C-CHECK RO 5/14/2024)   PERFORMED TEMPORARY REPAIR OF THREE AREAS OF CHAFING DAMAGE TO THE RH IB FLAP VANE IN REF TO REO 601R-57-52-004, REV D, DATED 2012-12-19. DAMAGE IS BETWEEN .020" AND .025" DEEP. THE THREE AREAS AND SKIN PART NUMBERS ARE AS SPECIFIED ON SHEET 3 OF THE REO. THIS CONDITION IS ACCEPTABLE FOR1000 FLIGHT CYCLES, BY WHICH TIME A PERMANENT REPAIR MUST BE PERFORMED. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
